# SDR UALA2009013000331

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 62,977 hours, 20,838 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 23 ABC EMERGENCY LIGHT INOP IN SEAT.  REMOVED AND REPLACED BROKEN LIGHT BAR FOR SEAT 23ABC AND OPS CHECK GOOD.
